# SDR ASAA9680172

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5240 · Service Doors
- Part: Hinge Mechanism
- Condition: Out Of Adjust
- Location: Serv Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER CATERING AIRCRAFT, THE R1 DOOR WAS REPORTED DIFFICULT TO CLOSE.  FOUND DOOR HINGE LOCKOUT BAYONET PIVOT SHIM TOO TIGHT.  RESHIMMED BAYONET PIVOT AND LUBED MECHANISM AND DOOR OPERATED NORMALLY.  (M)
